# SDR AALA201904179004

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 15,591 hours, 7,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 27476
- Condition: Defective
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EMERGENCY LANDING ON ACCOUNT OF DOOR WARNINGS AT BOTH FRONT ENTRY DOORS AND NOISES REPORTED BY CREW IN FLIGHT. DIVERTED. MAINTENANCE PRESSURIZED AIRCRAFT TO 7.6 PSID IAW AMM 05-53-00-780-002-A01. NO PRESSURE LEAK AT 1R DOOR OR ANY OTHER ENTRY DOOR. MAINTENANCE REPLACED THE CABIN PRESSURE DIFFERENTIAL PRESSURE SWITCH 14WN IAW AMM 52-73-12-400-001-A4.A.(12).
